Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Saxman52

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral
  1. If you do go on Accutane before prom, see if your dermatologist will also prescribe you a round of antibiotics (just not a tetracycline) to help deal with the potential IB and possibly do some clearing of its own.
  2. My acne was very similar to yours, and I used a lot of the same things you did to treat it. Now I'm on Accutane, and only a month later my skin is so much better. DEFINITELY ask your derm about it.
  3. I have the same problem. I've been falling asleep in classes I never used to feel even the slightest bit tired in even though I've been getting more sleep. It sucks, and it will probably cause me to have to go off of it before I study abroad this summer or at least lower my dose because I'm afraid it's going to interfere with my studies.
  4. Occasionally I spot treat with Duac (5% BP and 1% clindamycin) or with regular ol' Neosporin. Just like MG86, I'm on a relatively low dose for my weight and the dryness hasn't bothered me too much lately.
  5. I use Aquaphor every night and then Carmex throughout the day, although sometimes I use the original Burt's Bees lip balm if I don't happen to have any Carmex with me.
  6. I was red for a couple days, but the redness has mostly died down now (day 10). It should go away soon, just like most of the dryness.
  7. Have you tried doing some kind of topical treatment for maintenance? Maybe that would help.
  8. Some people have good results with various types of light/laser therapy, such as Levulan PDT.
  9. I've been dealing with depression for a while now as well, and I'm planning on going Accutane (I just need to get the blood test and go back to the derm for the actual prescription). I had to get a referral to go to the dermatologist, and the referring doctor told me that my depression shouldn't have too much of an effect on getting Accutane. That being said, it seems some doctors prefer not to prescribe Accutane if you have a history of depression. If your doctor does offer you Accutane, you ha
  10. Hey, if your liver results come back fine, then I guess I don't really see the issue. Isn't the only reason why doctors tell you not to drink on Accutane because of the fact that both Accutane and alcohol are harsh on the liver? Unless there is some other kind of interaction, I wouldn't worry as long as you keep getting good results on your liver tests.
  11. I don't know what the Cleania is, but those other medications are pretty standard acne treatments. Ziana is a retinoid and clindamycin gel/cream, Doryx is an oral antibiotic, and Brevoxyl is some type of benzoyl peroxide. All of those should be pretty effective against acne. You can look those up by their generic names/ingredients elsewhere on this site for more information.
  12. Contrary to conventional wisdom, BP doesn't work by drying out your skin. It works by killing the P. acnes bacteria. While you may grow "immune" to the drying effects of BP on your skin, the P. acnes bacteria will never grow immune to BP because BP creates oxygen, which makes it impossible for the P. acnes bacteria to survive.
  13. Unless you react oddly to that specific moisturizer, I doubt it will do any harm, but it obviously isn't as strong as Green Cream, Differen, Retin-A, or Tazorac. Remember, BP and retinol effectively cancel each other out when used at the same time.
  14. I am no doctor, but I doubt taking one Prednisone tablet for any reason is "dangerous," but it's surely not advised. Corticosteroids are serious drugs and should not be taken unless as prescribed by a doctor, and even then they should be used with caution. Look up the side effects to know why.
×